# SDR C2XA10IA316

- Difficulty date: November 27, 2010
- Submitted: November 29, 2010
- Operation: Air carrier
- Aircraft: N14177
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500888
- Aircraft time: 16,280 hours, 9,147 cycles
- Engine: Rroyce AE3007A1E
- Engine time: 14,283 hours, 8,397 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: AE3007A1E
- Part serial: CAE312604
- Condition: Leaking
- Location: Nr 1
- Part time: 14,283 hours, 8,397 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

IAH - FLIGHT 2119, THE CREW REPORTED SMOKE IN THE COCKPIT AND CABIN DURING CLIMB.  THE AIRCRAFT RETURNED TO IAH WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE NUMBER ONE ENGINE, OPERATIONALLY TESTED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
